# SDR HALA20240603154

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7917
- Aircraft time: 18,770 hours, 4,210 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OTHER - IN CRUISE FL350 HYD Y RSVR LO LVL ECAM. COMPLIED W/ECAM ACTIONS. LANDED NORMAL CLEARED RUNWAY ON HIGH SPEED TAXIWAY AND TUGGED TO THE GATE. FOUND PRESSURE HYD LINE LEAKING. REPAIRED YELLOW PRESSURE HYD LINE WITH PERMASWAGE UNION PER AMM 20-23-11-300-001-1. OPS AND LEAK CHECK OAKE, NO LEAKS NOTED. OK FOR SVC
